Weil-Châtelet groups over local fields
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 3 (1970) no. 3, pp. 273-284.
@article{ASENS_1970_4_3_3_273_0,
     author = {Milne, J. S.},
     title = {Weil-Ch\^atelet groups over local fields},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {273--284},
     publisher = {Elsevier},
     volume = {Ser. 4, 3},
     number = {3},
     year = {1970},
     doi = {10.24033/asens.1193},
     zbl = {0212.53201},
     mrnumber = {43 #1996},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1193/}
}
TY  - JOUR
AU  - Milne, J. S.
TI  - Weil-Châtelet groups over local fields
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1970
DA  - 1970///
SP  - 273
EP  - 284
VL  - Ser. 4, 3
IS  - 3
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1193/
UR  - https://zbmath.org/?q=an%3A0212.53201
UR  - https://www.ams.org/mathscinet-getitem?mr=43 #1996
UR  - https://doi.org/10.24033/asens.1193
DO  - 10.24033/asens.1193
LA  - en
ID  - ASENS_1970_4_3_3_273_0
ER  - 
%0 Journal Article
%A Milne, J. S.
%T Weil-Châtelet groups over local fields
%J Annales scientifiques de l'École Normale Supérieure
%D 1970
%P 273-284
%V Ser. 4, 3
%N 3
%I Elsevier
%U https://doi.org/10.24033/asens.1193
%R 10.24033/asens.1193
%G en
%F ASENS_1970_4_3_3_273_0
Milne, J. S. Weil-Châtelet groups over local fields. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 3 (1970) no. 3, pp. 273-284. doi : 10.24033/asens.1193. http://archive.numdam.org/articles/10.24033/asens.1193/

[1] A. Grothendieck, Le groupe de Brauer III, Dix exposés sur la cohomologie des schémas, North-Holland, Amsterdam; Masson, Paris, 1968. | MR | Zbl

[2] S. Lang, Algebraic groups over finite fields (Amer. J. Math., vol. 78, 1956, p. 555-563). | MR | Zbl

[3] S. Lang, Abelian varieties, Interscience Tracts, No. 7, New York, Interscience, 1959. | MR | Zbl

[4] S. Lang, Rapport sur la cohomologie des groupes, New York, Benjamin, 1966. | Zbl

[5] S. Lichtenbaum, The period-index problem for elliptic curves (Amer. J. Math., vol. 90, 1968, p. 1209-1223). | MR | Zbl

[6] A. Mattuck, Abelian varieties over p-adic ground fields (Ann. of Math., vol. 62, 1955, p. 92-119). | MR | Zbl

[7] M. Raynaud, Passage au quotient par une relation d'équivalence plate (Proceedings of a conference on local fields, Berlin-Heidelberg-New York, Springer, 1967). | MR | Zbl

[8] J.-P. Serre, Corps locaux (Act. Sci. Ind., No. 1296, Paris, 1962). | MR | Zbl

[9] J.-P. Serre, Cohomologie galoisienne (Lecture Notes in Math., No. 5, Berlin-Heidelberg-New York, Springer, 1964). | Zbl

[10] S. Shatz, Cohomology of artinian group schemes over local fields (Ann. of Math., vol. 79, 1964, p. 411-449). | MR | Zbl

[11] S. Shatz, The cohomology of certain elliptic curves over local and quasi-local fields (Illinois J. of Math., vol. 11, 1967, p. 234-241). | MR | Zbl

[12] J. Tate, W. C.-groups over P-adic fields (Séminaire Bourbaki, 1957-1958, exposé 156). | Numdam | MR | Zbl

[13] J. Tate, Duality theorems in Galois cohomology over number fields (Proc. Intern. Congress Math., Stockholm, 1962, p. 288-295). | MR | Zbl

[14] J. Tate and F. Oort, Group schemes of prime order (Ann. scient. Éc. Norm. Sup., t. 3, fasc. 1, 1970, p. 1-21). | Numdam | MR | Zbl

Cited by Sources: